# SDR TSAA9733161

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED ROW 4 AND ROW 12 EMERGENCY FLOOR LIGHT BATTERIES DUE TO LIGHT ASSY LED'S INOPERABLE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  26,992:17 HOURS.  TAC:  21,041.  (X)
